Jump to content
Chuck83

Chuck83: my introduction colonoscopy and PSSD

Recommended Posts

brassmonkey

It translates to Nitric Acid.  Taking it could give you an upset stomach.  Other than that it might throw the bodies pH to the acid side which can have a lot of negative repercussions.  Stopping it CT should not be a problem.

Share this post


Link to post
Chuck83

Yes U right Brass. My ex homeopath had prescribed me to treat stomach problems and hemorrhoids, Now I understand that the principle of homeopathy is completely wrong.

On Tuesday I will go to my family doctor and I will prescribe blood tests, now he is on vacation, because here in Italy on 1st May is a workers day, Lol.

Share this post


Link to post
Chuck83

After one week of adverse reaction to 2 nux vomica granules, diarrhea is passed,  headeache going better.  For a long time during the day I'm symptoms free, but sometimes return a strange headache with muscular tensions in the forehead and jaws. I visited my doctor, He says I had a bad reaction to homeopathic remedy, and that these muscle tensions will pass in some days for him. If someone has some advice for this muscular tension is really helpful.

Share this post


Link to post
Chuck83

The things go a lot of better headache is passed in these last 2 days.

Share this post


Link to post
Chuck83

I can restudy and work, But there remains some muscular tension at the jaws, any advice?

Share this post


Link to post
Chuck83

Today, I restarted actively attending the hospital where I practice. A nurse Who is my friend asked me how it is possible for a person who is becoming a doctor, May have believed in a pseudoscience like homeopathy. I simply answered stupidity and irrationality, one thing that can affect everyone.

By now it seems that I am recovering the only thing seems are remaing is strange weird sensation like muscle tension around the jaws,

And I look a little anesthetized. I have a root canal in a tooth that sometimes pulsed, now I feel less, I read that nux vomica (strychnine) is a potent neurotoxic poison can affect Gaba recepetors and Inhibiting acetylcholine, I do not understand if all those diarrhea that I had on the day of the adverse reaction with headaches, tremors and sense of intoxication were either serotonin syndrome or strycnine poisoning, On Monday I will do the blood tests.

 

Share this post


Link to post
Chuck83

I restart weight training. Yesterday I trained chest and biceps. I went to the gym on Saturday, because I was not busy with the study and the training at the hospital.

I started my workout by heating me to the flat bench, I started with very light weights, I hope to increase the next few weeks, And in a few months to rebuild my maximun lift around 330lbs, I also did the banch press with dumbbells, and crosses on flat bench, Curl with barbells and seated curl with dumbbells, it was not a bad workout.

The headache has passed, and muscle tension going better, I have a bit of metallic flavor in my mouth, and intolerance to some foods

Share this post


Link to post
Chuck83

After one month to my adverse reactions to NV all symptoms of adverse reactions are passed, I don't have headache and muscle tension anymore. But hemorrhoids restart to bleeding, proctologyst says, is not going better around september I need surgery, for him I am young and I can't Limit my life, my training, for this rectal bleeding and pain.

I am also fed up with this problem, and I want to solve it once and for all, but I am oversensitive to all drugs and i have a fear about anesthesia, someone have a sugery during WD? IS ok? have any reactions?

Share this post


Link to post
brassmonkey

They should be able to do it with a local and not have to knock you out. Shouldn't be any worse than having a tooth worked on.

Share this post


Link to post
Chuck83

Hi guys, in these month I total recover from andverse reaction to homeopathic product, but last week I HAVE another bad extreme reaction to paracetamol this time. I used two pill of 1000 mg of paracetamol in two days, for flu with a fever at 40°C that did not pass, and I have really bad adverse reaction. It seems like my eyesight has lowered, it seems I do not produce tear fluid anymore like Sjogren's syndrome, my hands and legs are super cold. In the past I used paracetamol 500mg without any problems. My PSSD seems it quite worse, evidently those who have developed this condition due to SSRI, becomes super sensitive to any drug. This reaction is really absurd, I have not been taking any psychotropic drugs for 5 years. Are there any possibilities for recovery? It's been almost a week and my hands and feet are super cold.

 

Please any advice?

 

Edited by ChessieCat
resized font

Share this post


Link to post
Chuck83

My family does not believe me. They accepted the fact that the SSRI may have hurt me, but They not believe in the serious adverse reaction to paracetamol, I'm desperate.  They continually repeat that paracetamol is safe, but my hands and legs are super freezing, it's a horrible feeling. I used the 1000mg tablet of paracetamol last Thursday, is one week.

Share this post


Link to post
Chuck83
Today I will go to my doctor to get me to prescribe the analysis and some blood test, probably I contracted some autoimmune diseases like scleroderma, raynaud's syndrome, or syogren's syndrome. I've never had hands and legs so cold like these days in my entire life.
 

Share this post


Link to post
Chuck83

I just came back to the doctor, he does not want me to do the analysis or go to a rheumatologist.  He says I do not have scleroderma or raynaud's syndrome,   but that my frozen hands and legs are due to anxiety for him.

Share this post


Link to post
Frogie
On 2/8/2019 at 10:00 AM, Chuck83 said:

I just came back to the doctor, he does not want me to do the analysis or go to a rheumatologist.  He says I do not have scleroderma or raynaud's syndrome,   but that my frozen hands and legs are due to anxiety for him.

Hi:

 

It’s good to see you. Haven’t heard from you forever.

 

 I’m sorry to hear about your problems though. I hope they resolve.

 

Take care,

Frogie xx

Share this post


Link to post
Chuck83

Hi Frogie,  Fortunately, the symptoms are better, it seems I'm recovering. It was really a very bad flu,

and the reaction to paracetamol was catastrophic. But now it seems that body temperature is returning to normal.

Share this post


Link to post
Chuck83

Unfortunately, after the adverse reaction to paracetamol three weeks ago, it seems that the hands return to be abnormally cold at some times of the day. I will probably be forced to consult a rheumatologist.

 

Any advice? What could these cold hands be? Blood circulation problems? Some autoimmune disease? How Sjogren's Syndrome? or scleroderma? Or systemic sclerosis?  Thyroid problems?  Hormonal dysregulation? High doses of paracetamol lower androgen levels.

Share this post


Link to post
Chuck83

Thank ChessieCat I know body temperature dysregulation It can be a symptom of withdrawal. However is 5 years I not taken any psychiatric drugs  and I've never had these symptoms  if not after the paracetamol adverse reaction three weeks ago.  I read also some supplements like l-tryptophan and 5-htp (precursors of serotonin), it seems that they can cause scleroderma, some cases are reported in the medical literature. I had taken a tryptophan supplement 5 years ago prescribed by a stupid neurologist, for problems of insomnia, I took it only for 9 days, and for the next three months I had a strange persistent cough, muscle pain, and flu symptoms, then fortunately these symptoms spontaneously are resolved . https://sclero.org/.../causes/environmental/medications.html

 

it seems that scleroderma in men is a very rare disease, and much more serious and progressively faster than women, and that it  really can kill in a short time.

Share this post


Link to post
Chuck83

I don't sure I have scleroderma, I hope not.  My main problem seems to be body temperature dysregulation, 

I have no problem walking, today I walked for 6 km. I'm back at work and at university, I'm training with light weights at home, Monday I'll go back to the gym for a light workout. I think I will also consult a naturopath and doctor of integrated medicine.  This problem of temperature dysregulation is too
bothersome
 

 

Share this post


Link to post
Chuck83

Probably if I am led to develop autoimmune symptoms I have to change my dietary pattern, and adopt an anti-inflammatory diet

Share this post


Link to post
Frogie
On 2/15/2019 at 11:58 AM, Chuck83 said:

Hi Frogie,  Fortunately, the symptoms are better, it seems I'm recovering. It was really a very bad flu,

and the reaction to paracetamol was catastrophic. But now it seems that body temperature is returning to normal.

I’m glad to hear you are healing.

 

I tapered my last taper this morning. I’ll hold until March 31, then I’m done with lexapro!

 

Take care,

Frogie xx

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...